# SDR R61A2023100500544

- Difficulty date: September 18, 2023
- Submitted: October 7, 2023
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 23,018 hours, 15,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWR FUSG R/H I/B SEAT TRACK CORRODED BEYOND LIMITS AT FR12-FR20. R&R IAW SRM EMB 51-41-02,51-43-03 AND 51-43-04.
